# SDR UALA2013042902955

- Difficulty date: April 27, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH PLATE AT BS 365 RBL 25 IS CORRODED.   REMOVED CORROSION, FOUND OUT OF LIMITS.  FABRICATED, TREATED AND PRIMED NEW DOUBLER IAW US MM 53-20-98, FIG 801.
